# SDR 2023F00179

- Difficulty date: May 19, 2023
- Submitted: May 23, 2023
- Operation: General aviation
- Aircraft: N22VS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0047
- Aircraft time: 4,102 hours, 2,627 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 258WS327713A
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Zone 500
- Part time: 4,102 hours, 2,627 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTS AGGRESSIVE VIBRATION THROUGH THE MAIN LANDING GEAR UPON TOUCHDOWN. UPON PERFORMING VISUAL INSPECTION OF THE MAIN LANDING GEAR, DISCOVERED THE LEFT HAND SIDE STAY WING MOUNTED ATTACHMENT FITTING CRACKED.
